# SDR DALA1231199255

- Difficulty date: April 19, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1156 Lbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTBOARD LBL 44 SEAT TRACK AT BS 1156 ON SPLICE.  REMOVED AND REPLACED SEAT TRACK SECTION PER SRM 53-40-01 VOL I, 51-30-01 VOL II, 51-30-02 VOL II, AND 51-30-05 VOL II.
